Tour Itinerary

The New Sousa Band
Artistic Director and Conductor
Mr. Keith Brion

The Itinerary of China Trip
December 26th —January 6th

Dec. 26
Fly to China by different airlines from United States, United Kingdom and German

Dec. 27
Arrival Shanghai Pudong International Airport and transfer to hotel

Dec. 28
08:30 AM: Breakfast
08:30 AM: Stage Setup
09:30 AM: Rehearsal in the concert hall (3 hours)
12:30 PM:  Chinese lunch at a local Chinese restaurant
13:30 PM: Rest and Sightsee
15:30 PM: Rehearsal & sound check in the concert hall (3 hours) REHEARSAL FOR SOLOISTS AND STAGING 1-1/2 HOURS
18:30 PM: Chinese dinner at a local restaurant.
19:30 PM: Concert at Shanghai Centre Theater
22:30 PM: Snacks

Dec. 29
05:00 AM: Wake up

05:30 AM: Leave for Shanghai Pudong International Airport
08:50 AM:  Fly to Yinchuan-the capital of Ningxia Province (Breakfast on the airplane)
By Air China1258,
11:50 AM: Arrive Yinchuan International Airport and transfer to hotel
12:30 PM: Chinese lunch at a local Chinese restaurant
14:00 PM: Sightsee at Yinchuan
16:00 PM: Rehearsal & sound check in the concert hall WITH LOCAL SOLOISTS 2-1/2 HOURS(2.3 hours)
18:30 PM: Snacks
19:30 PM: Concert at Yinchuan Grand Arts Hall
22:30 PM: Chinese dinner at a local restaurant.

Dec. 30
08:30 AM: Breakfast
10:00 AM: Leave for Yinchuan International Airport
12:30 PM: Fly to Chengdu by Sichuan Airline 3U8856 (Lunch on the airplane)
14:15 PM: Arrival Chengdu Shuangliu International Airport and take bus to Yaan
16:30 PM: Arrival Yaan and visit Panda Research Base
17:30 PM: Rehearsal
18:30 PM: Chinese dinner at a local restaurant
20:00 PM: Concert at Yaan Basketball Stadium
22:30 PM: Snacks and leave for Chengdu by bus
23:50 PM: Arrival Chengdu and check into hotel

Dec. 31
05:00 AM: Wake up
05:30 AM: Leave for Chengdu Shuangliu International Airport
07:20 AM:  Fly to Kunming by Air China CA4415 (the capital of Yunnan Province)
08:30 AM: Arrive Kunming Wujiaba International Airport and transfer to hotel
09:00 AM: Breakfast and rest
12:30 PM:  Chinese lunch at a local Chinese restaurant
14:00 PM: Rest
16:00 PM: Rehearsal REHEARSAL WITH LOCAL SOLOISTS 1-1/2 HOURS
18:30 PM: Snacks
20:00 PM: Concert on Yunnan Grand Theater
22:30 PM: Chinese dinner at a local restaurant.

Jan. 01
08:30 AM: Breakfast
09:00 AM: Rest or free time
12:00 PM:  Chinese lunch at a local Chinese restaurant
13:00 PM: City tour of Kunming (Down Town)
17:30 PM: Rehearsal (1 hour)
18:30 PM: Snacks
20:00 PM: Concert at Kunming Arts Theater
22:30 PM: Chinese dinner at a local restaurant.

Jan.02
08:00 AM: Breakfast
09:00 AM: Kunming Botanic Garden Tour
12:30 PM:  Chinese lunch at a local Chinese restaurant
17:30 PM: Rehearsal
18:30 PM: Snacks
20:00 PM: Concert at Kunming Arts Theater
22:30 PM: Chinese dinner at a local restaurant.

Jan.03
08:00 AM: Breakfast
09:00 AM: Kunming Minority Village Park
12:00 PM:  Chinese lunch at a local Chinese restaurant
13:00 PM: Visit the Conservatory of Yunnan Arts University or rest
17:30 PM: Rehearsal  REHEARSAL FOR TV TAPIING 2 HOURS.
18:30 PM: Snacks
20:00 PM: Concert at Kunming Arts Theater
22:30 PM: Chinese dinner at a local restaurant.

Jan.04
05:30 AM: Wake up
06:00 AM: Leave for Kunming Wujiaba International Airport
08:00 AM: Fly to Beijing by Air China4171 (Breakfast on the airplane)
11:30 AM: Arrival Beijing Capital International Airport
12:30 PM: Chinese lunch at a local restaurant
13:30 PM: Tour Tiananmen Square
14:00 PM: Tour the Forbidden City
16:30 PM: Rehearsal
18:00 PM: Snacks
20:00 PM: Concert at Forbidden City Concert Hall
22:30 PM: McDonald’s  and transfer to hotel

Jan.05
07:30 AM: Breakfast
08:00 AM: Leave for Great Wall
09:00 AM: Visit Chinese Genuine Pearl Museum
12:00 PM:  Chinese lunch at a local restaurant.
13:00 PM:  Tour the Great Wall
17:00 PM: Rehearsal
18:30 PM: Snacks
19:30 PM: Concert “The Night of Sousa” at China National Army Band Hall
22:30 PM: Chinese dinner at a local restaurant

Jan. 06
07:30 AM: Breakfast
Return to UAS with different flights
Arrive home at same day and finish whole journey.

US-China Cultural & Educational Foundation
2560 Lynshire Lane Snellville GA 30078 Tel: 678-999-8324 Fax: 770-985-5486
Website: http://www.us-chinaCEF.org

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s